Diffeomorphisms of the plane with stable periodic points

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We consider self-diffeomorphisms of the plane with a hyperbolic fixed point and a nontransversal homoclinic point. We show that a neighborhood of the homoclinic point may contain countably many stable periodic sets whose characteristic exponents are bounded away from zero.

Original languageEnglish
Pages (from-to)309-317
Number of pages9
JournalDifferential Equations
Volume48
Issue number3
DOIs
StatePublished - 1 Mar 2012

Scopus subject areas

  • Mathematics(all)
  • Analysis

Fingerprint

Dive into the research topics of 'Diffeomorphisms of the plane with stable periodic points'. Together they form a unique fingerprint.

Cite this